# SDR SWAA2025012790033

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 60,895 hours, 36,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BROKEN<[01] SWAPPED AFT LAV ASSIST HANDLE TO THE FWD ENTRY DOOR POSITION. AFT LAV ASSIST HANDLE IS OK TO CONTINUE PER MEL 25-10-01 SP# 1B AUTH# 234562.  REMOVED AND REPLACED BROKEN ASSIST HANDLE REF AMM 25-21-25.
